A General Approach to Time Periodic Incompressible Viscous Fluid Flow Problems

Matthias Geissert, Matthias Georg Hieber, Thieu Huy Nguyen

17 Citations (Scopus)

Abstract

This article develops a general approach to time periodic incompressible fluid flow problems and semilinear evolution equations. It yields, on the one hand, a unified approach to various classical problems in incompressible fluid flow and, on the other hand, gives new results for periodic solutions to the Navier–Stokes–Oseen flow, the Navier–Stokes flow past rotating obstacles, and, in the geophysical setting, for Ornstein–Uhlenbeck and various diffusion equations with rough coefficients. The method is based on a combination of interpolation and topological arguments, as well as on the smoothing properties of the linearized equation.

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Mechanical Engineering
  • Mathematics (miscellaneous)

Cite this

A General Approach to Time Periodic Incompressible Viscous Fluid Flow Problems. / Geissert, Matthias; Hieber, Matthias Georg; Nguyen, Thieu Huy.

In: Archive for Rational Mechanics and Analysis, Vol. 220, No. 3, 01.06.2016, p. 1095-1118.

Research output: Contribution to journalArticle